# SDR UALA2011101305556

- Difficulty date: October 12, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,080 hours, 13,190 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT STATED ODOR BEGAN COMING FROM WARMING OVEN RIGHT SIDE.  FOUND BURNED PLASTIC INSIDE WARMING OVEN.  CLEANED OUT OVEN AND OPERATED.  ODOR CLEARED.
